# SDR SWAA2015041038352

- Difficulty date: April 1, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,503 hours, 28,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE BOTH OTBD HOLES & INBD AFT HOLE CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW EA.
